Alert archive / New Jersey / Areal Flood Warnings in 2008

Areal Flood Warning 10, NWS Philadelphia/Mount Holly

September 6, 2008Hunterdon County, Middlesex County, Somerset County, New Jersey; Bucks County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 6, 2008, 5:47 PM EDT for Hunterdon County, Middlesex County, Somerset County, New Jersey; Bucks County, Montgomery County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2008, 5:47 PM EDT (21:47 UTC)
Expired
Sep 6, 2008, 11:07 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Middlesex County, NJ, Somerset County, NJ, Bucks County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 062147
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT SAT SEP 6 2008

NJC019-023-035-PAC017-091-070345-
/O.NEW.KPHI.FA.W.0010.080906T2147Z-080907T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
547 PM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 1145 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN ACROSS PORTIONS OF THE WARNED AREA. RADAR ESTIMATES     
  INDICATE THAT BETWEEN 1.25 AND 1.75 INCHES HAVE ALREADY FALLEN IN  
  SPOTS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE   
  THROUGH THIS EVENING.

A FLOOD WARNING MEANS THAT FLOODING IS EXPECTED TO OCCUR OR HAS BEEN 
REPORTED. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4049 7426 4045 7422 4040 7425 4025 7445
      4032 7462 4038 7463 4037 7473 4041 7480
      4006 7536 4026 7569 4044 7553 4042 7549
      4078 7489 4071 7474 4075 7456 4064 7452
      4066 7441 4064 7440 4059 7444 4059 7420

$$

KRUZDLO
2 follow-up statements
000 
WGUS81 KPHI 062228
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT SAT SEP 6 2008

NJC019-023-035-PAC017-091-070345-
/O.CON.KPHI.FA.W.0010.000000T0000Z-080907T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-MIDDLESEX NJ-MONTGOMERY PA-BUCKS PA-
628 PM EDT SAT SEP 6 2008

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR URBAN
AREAS AND SMALL STREAMS IN BUCKS...MONTGOMERY...MIDDLESEX...SOMERSET
AND HUNTERDON COUNTIES...

AT 627 PM EDT...HEAVY RAINS CONTINUE TO FALL ACROSS THE WARNED 
AREA. FLOODING IS OCCURRING IN MIDDLESEX COUNTY. RYDERS LANE AND 
PORTIONS OF ROUTE 18 ARE IMPASSIBLE. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4049 7426 4045 7422 4040 7425 4025 7445
      4032 7462 4038 7463 4037 7473 4041 7480
      4006 7536 4026 7569 4044 7553 4042 7549
      4078 7489 4071 7474 4075 7456 4064 7452
      4066 7441 4064 7440 4059 7444 4059 7420

$$

KRUZDLO
000 
WGUS81 KPHI 070307
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT SAT SEP 6 2008

NJC019-023-035-PAC017-091-070315-
/O.CAN.KPHI.FA.W.0010.000000T0000Z-080907T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-MIDDLESEX NJ-MONTGOMERY PA-BUCKS PA-
1107 PM EDT SAT SEP 6 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN BUCKS...MONTGOMERY...MIDDLESEX...SOMERSET AND HUNTERDON
COUNTIES...

HEAVY RAIN FROM TROPICAL STORM HANNA HAS MOVED OUT OF THE AREA. 
WATER LEVELS ON SMALLER STREAM ARE NOW FALLING. WHILE MINOR RISES
ARE EXPECTED ON SOME OF THE LARGER STREAMS, NO ADDITIONAL FLOODING 
IS EXPECTED. THE FLOOD WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4049 7426 4045 7422 4040 7425 4025 7445
      4032 7462 4038 7463 4037 7473 4041 7480
      4006 7536 4026 7569 4044 7553 4042 7549
      4078 7489 4071 7474 4075 7456 4064 7452
      4066 7441 4064 7440 4059 7444 4059 7420

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 6, 4:17 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 6, 4:17 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL RAPIDLY MAKE ITS WAY THOUGH THE AREA
THIS EVENING AND TONIGHT, FOLLOWED CLOSELY BY A WEAK COLD FRONT.
WEAK HIGH PRESSURE WILL BUILD IN FOR LATE SUNDAY INTO MONDAY,
BEFORE A COLD FRONT PASSES THROUGH LATE TUESDAY. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR MUCH OF THE UPCOMING WEEK, BEFORE
ANOTHER COLD FRONT APPROCHES BY THE END OF THE WEEK INTO NEXT
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
TROPICAL STORM HANNA IS NOW MAKING ITS WAY INTO THE AREA. AS THE
STORM MOVES THROUGH, HEAVY RAINFALL WILL ACCOMPANY THE STORM,
BEFORE RAPIDLY TAPPERING OFF OVERNIGHT. BY SUNRISE TOMORROW, ALL
PRECIPITATION IS EXPECTED TO BE OUT OF THE AREA AS THE STORM RACES
OFF TO THE NORTHEAST. WE WILL CONTINUE WITH THE FLOOD WATCH THROUGH
THIS EVENING AS THE HEAVY RAINFALL IS MOVING THROUGH COULD CAUSE
SOME PROBLEMS. WITH PW VALUES OVER 2.5 INCHES, SOME OF THIS
RAINFALL WILL BE HEAVY AT TIMES THIS EVENING, AND COME DOWN IN A
VERY SHORT PERIOD OF TIME. DRIVERS SHOULD BE ALERT FOR HIGH WATER
ON LOCAL ROADWAYS DURING ANY OF THESE DOWNPOURS. THE TROPICAL
STORM WARNING, TROPICAL STORM WIND WARNING, AND WIND ADVISROY ALL
REMAIN IN EFFECT. THE STORM IS STILL PRODUCING SOME STRONG GUSTY
WINDS AS IT IS MOVING THROUGH THE MID-ATLANTIC, AND COULD GIVE OUR
AREA SOME STRONG WINDS AS WE GO THROUGH THE LATE AFTERNOON AND
INTO THE EVENING HOURS. PLEASE REFER TO THE LATEST STATEMENTS FOR
ADDITIONAL INFORMATION. FOR THE LATEST UPDATES ON TROPICAL STORM
HANNA, PLEASE REFER TO THE NATIONAL HURRICANE CENTER AT
WWW.NHC.NOAA.GOV

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AFTER TROPICAL STORM HANNA MOVES THROUGH OVERNIGHT, SUNDAY SHOULD
PROVIDE A FAIRLY NICE DAY. THERE MAY BE SOME LINGERING CLOUDS TO
START THE DAY OFF, BUT THEY SHOULD BEGIN TO CLEAR OUR DURING THE
DAY. A WEAK AREA OF HIGH PRESSURE IS FORECAST TO BUILD INTO THE
REGION LATE SUNDAY AND REMAIN THROUGH MONDAY. THIS SHOULD PREVENT
ANY CHANCE OF PRECIPITATION THROUGH MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
WITH THE ONGOING SITUATION RELATED TO THE REMNANTS OF TROPICAL STORM
HANNA, THERE WAS LITTLE CHANGE MADE TO THE EXTENDED PERIOD. WE ONCE
AGAIN USED HPC GUIDANCE AS A STARTING POINT AND MADE ONLY MINOR
ADJUSTMENTS.

A COLD FRONT IS STILL EXPECTED TO SWEEP THROUGH THE REGION TUESDAY,
MOST LIKELY IN THE AFTERNOON OR EARLY EVENING, BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS. THE FRONT LOOKS TO STALL WELL OFF TO OUR
SOUTH AND EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND
PERSIST THROUGH FRIDAY. ANOTHER DISTURBANCE MAY IMPACT THE REGION AS
WE HEAD INTO THE WEEKEND.

&&

.AVIATION...
WE ARE IN THE MIDST OF THE TROPICAL MOISTURE ASSOCIATED WITH HANNA.
MVFR CONDS PREVAIL BUT DROP TO IFR AND LOCALLY TO LIFR IN THE
HEAVIER RAIN. THESE CONDITIONS WILL CONTINUE UNTIL THE STORM MOVES
NORTH OF OUR AREA LATER THIS EVENING. EXPECT THE WORST TO BE OVER
BY 10 TO 11 PM AND ALL PRECIPITATION TO HAVE ENDED BY 2 AM.
CONDITIONS WILL IMPROVE TO VFR BY AROUND MIDNIGHT. CLEARING IS
EXPECTED AFTER MIDNIGHT WITH CLOUDS GOING TO SCT AT THE TAF SITES.
BLUSTERY SE TO E WINDS WILL SWING AROUND TO NE, N, AND THEN NW
EXCEPT FOR ACY, WHICH IS FORECAST TO BE JUST EAST OF THE CENTER.
AT ACY, THE WINDS WILL GO FROM SE TO S TO SW AND THEN TO WNW.
A SPEED WIND SHEAR IS IN THE TAFS, EXCEPT FOR OUR FAR NW SITES RDG
AND ABE. THE SHEAR WILL ALSO END DURING THE EVENING HOURS AS THE
STORM MOVES OFF TO THE NE. HIGH PRESSURE MOVING IN BEHIND HANNA
WILL PROVIDE FAIR WEATHER AND VFR CONDITIONS SUNDAY INTO TUESDAY,
WHEN A FRONTAL SYSTEM WILL MOVE IN WITH ANOTHER POSSIBILITY OF
SHOWERS.

&&

.MARINE...
WINDS ARE INCREASING AHEAD OF HANNA THIS AFTERNOON. IF THE
CURRENT FORECAST TRACK IS CORRECT, HANNA WILL MOVE ACROSS
SOUTHERN NJ AND REACH THE COAST SOMEWHERE NEAR LONG BEACH ISLAND.
THIS WILL PRESENT A VERY DIFFERENT SCENARIO DEPENDING ON WHETHER
ONE IS NORTH OR SOUTH OF THE STORM. NORTH OF THE STORM, WINDS
WILL GO FROM SE TO E TO NE TO N AND THEN NW. SOUTH OF THE STORM,
THEYLL GO FROM SE TO S TO SW AND THEN TO WNW. WIND GUSTS IN THE
35 TO 45 KT RANGE ARE EXPECTED TO PEAK NEAR 55 KT DURING THE
EVENING HOURS. SEAS OF 10 TO 14 FT ON THE OCEAN AND SURF WAVE
HEIGHTS OF 6 TO 9 FT WILL BEGIN TO DROP OFF AFTER THE STORM
CENTER PASSES.

WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE
OF THE STORM FOR SUNDAY AND MONDAY. WIND SPEEDS AND SEAS WILL
CONTINUE TO SUBSIDE AT THAT TIME. A COLD FRONT FROM THE NORTHWEST
IS SLATED TO ARRIVE ON TUESDAY WITH AT LEAST SCATTERED ADDITIONAL
PRECIPITATION. CONDITIONS MAY APPROACH SMALL CRAFT ADVISORY
CRITERIA IN THE FRONTAL ZONE.

&&

.RIP CURRENTS...
THE HIGH RIP CURRENT RISK TODAY, AS HANNA APPROACHES, SHOULD SUBSIDE
SOMEWHAT FOR SUNDAY INTO MONDAY AS THE STORM MOVES TO OUR NORTHEAST
AND FARTHER AWAY FROM OUR REGION. HOWEVER, SWELLS FROM IKE MAY BEGIN
TO ARRIVE ABOUT THAT TIME. EVEN IF THAT DOES NOT OCCUR, THE EXPECTED
NORTHEAST FETCH MIGHT INCREASE RIP CURRENTS AGAIN BY WEDNESDAY.

&&

.TIDES AND COASTAL FLOODING...
WE ARE EXTREMELY FORTUNATE THAT HANNA IS ARRIVING DURING THE NEAP
TIDE CYCLE. ALSO, THE HIGHER ASTRONOMICAL TIDES TODAY ALONG THE
OCEAN-FRONT HAVE ALREADY OCCURRED OR ARE CURRENTLY OCCURRING.
THERE IS A BETTER COINCIDENCE OF WINDS AND TIDES IN THE BAYS AND THE
TIDAL DELAWARE RIVER THAN ON THE OCEAN. IT NOW APPEARS THAT THE
GREATEST AREA OF CONCERN WILL BE THE UPPER DELAWARE BAY WHERE A
SURGE OF 1 TO AROUND 3 FEET IS EXPECTED. THIS COULD PRODUCE MINOR
FLOODING IN SOME AREAS. DRAINAGE FLOODING ON THE BACK BAYS COULD
ALSO OCCUR AROUND THE TIME OF HIGH TIDE IF HEAVY RAIN IS ALSO
OCCURRING. LASTLY, MINOR TIDAL FLOODING MIGHT PERSIST INTO SUNDAY
ALONG TIDAL SECTIONS OF THE DELAWARE RIVER BECAUSE OF THE FRESHWATER
RUNOFF.

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     067>071.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     PAZ067>071.
     WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     060>062.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>015-
     017>020-022-025>027.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     NJZ001-007>010-012-015-017>019.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-021-023-024.
     TROPICAL STORM WARNING FOR NJZ013-014-016-020>027.
DE...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
     TROPICAL STORM WARNING FOR DEZ001>004.
MD...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-015-019-
     020.
     TROPICAL STORM WARNING FOR MDZ008-012-015-019-020.
MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...MEOLA
AVIATION...RPW
MARINE...RPW
RIP CURRENTS...RPW
TIDES AND COASTAL FLOODING...RPW
Hazardous weather outlook, Sep 6, 4:31 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SAT SEP 6 2008

PAZ054-055-060>062-072045-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
431 PM EDT SAT SEP 6 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-015-017>019-PAZ067>071-072045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
431 PM EDT SAT SEP 6 2008

...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WIND WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-072045-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ021-023-072045-
CUMBERLAND-CAPE MAY-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-020-022-027-072045-
WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-025-026-072045-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ024-072045-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-072045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
431 PM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 6, 5:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT SAT SEP 6 2008

NJZ017>020-022-025>027-PAZ069-071-062215-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
516 PM EDT SAT SEP 6 2008

A NARROW LINE OF VERY HEAVY SHOWERS WAS MOVING NORTH THROUGH
BURLINGTON AND OCEAN COUNTIES OF NEW JERSEY. MOVEMENT WAS TO THE
NORTH AT 15 MPH.

THIS BAND, PART OF AN OUTER BAND ASSOCIATED WITH TROPICAL STORM
HANNA, CAN PRODUCE VERY SHORT LIVED HEAVY DOWN BURSTS AND POSSIBLY A
TORNADO, OR WATER SPOUT OVER THE BARNEGAT BAY OR NEAR SHORE WATER.

THIS LINE IS EMBEDDED IN AN AREA OF RAIN AND IF ANY FUNNELS OR
VORTEX CENTERS FORM IT WILL BE HARD TO SPOT THEM.  IF YOU DO, THESE
LOW LEVEL TROPICAL STORMS CAN DOWN TREES, POWER LINES AND EVEN
DAMAGE TO BUILDINGS.

PONDING OF STREETS AND HIGHWAYS WILL OCCUR AS THE LINE MOVES
THROUGH.

MINIMUM GUSTS FROM THIS PASSING LINE COULD PRODUCE WINDS OF 40
MPH.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 4:43 PM EDTAreal Flood WarningPHIMorris, Sussex, Warren6 hr
Sep 6, 5:39 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Mercer5 hr
Sep 6, 6:11 PM EDTTornado WarningPHIBurlington49 min
Sep 6, 6:41 PM EDTAreal Flood WarningPHIMonmouth5 hr
Sep 6, 3:33 PM EDTAreal Flood WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton6 hr
Sep 6, 4:22 PM EDTAreal Flood WarningPHIChester6 hr

Nearby

Areal Flood Warnings in New Jersey, 2008Areal Flood Warnings in Pennsylvania, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.